# SDR SIMA20240717001

- Difficulty date: July 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 47,459 hours, 28,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-08 AUTH# 070402D-C FWD AND AFT SERVICE DOOR AREA EMERGENCY LIGHTS INOP. REFERENCE ORIGINAL LGPG 5126752 ITEM 2. COMPLETE:REMOVED AND REPLACED BOTH EMERGENCY BATTERY LIGHT POWER UNITS #1 AND #4 IAW ERJ 170 AMM 33-50-01. OPC GOOD. BOND CHECK GOOD, S/N: 128252TBDV. SEE NRWC FOR DETAILS. MEL RESTORED
